On the average order of some arithmetical functions

Research output: Contribution to journalArticle

Abstract

We consider a large class of arithmetical functions generated by Dirichlet series satisfying a functional equation with gamma factors. Our objective is to state some Ω results for the average order of these arithmetical functions.

Original languageEnglish (US)
Pages (from-to)856-859
Number of pages4
JournalBulletin of the American Mathematical Society
Volume76
Issue number4
DOIs
StatePublished - Jul 1970

    Fingerprint

Keywords

  • Arithmetical function
  • Average order
  • Dirichlet series
  • Functional equation with gamma factors

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this